Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Nonsteroidal anti-inflammatory drug-associated colitis with a histology ofcollagenous colitis
Autore:
Yagi, K; Nakamura, A; Sekine, A; Watanabe, H;
Indirizzi:
Niigata Prefectural Yoshida Hosp, Dept Internal Med, Yoshidamachi, Niigataken 9590242, Japan Niigata Prefectural Yoshida Hosp Yoshidamachi Niigataken Japan 9590242 an Niigata Univ, Sch Med, Dept Pathol 1, Niigata, Japan Niigata Univ Niigata Japan Univ, Sch Med, Dept Pathol 1, Niigata, Japan
Titolo Testata:
ENDOSCOPY
fascicolo: 7, volume: 33, anno: 2001,
pagine: 629 - 632
SICI:
0013-726X(200107)33:7<629:NADCWA>2.0.ZU;2-A
Fonte:
ISI
Lingua:
ENG
Soggetto:
ANTIINFLAMMATORY DRUGS; LARGE-INTESTINE; ENTITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
12
Recensione:
Indirizzi per estratti:
Indirizzo: Yagi, K Niigata Prefectural Yoshida Hosp, Dept Internal Med, Yoshidamachi,Niigataken 9590242, Japan Niigata Prefectural Yoshida Hosp Yoshidamachi Niigataken Japan 9590242
Citazione:
K. Yagi et al., "Nonsteroidal anti-inflammatory drug-associated colitis with a histology ofcollagenous colitis", ENDOSCOPY, 33(7), 2001, pp. 629-632

Abstract

Here we report a case of nonsteroidal anti-inflammatory drug (NSAID)-associated colitis with a histology of collagenous colitis in a 77-year-old woman. The patient had taken aspirin since 1993 after being diagnosed at another hospital, as having multiple cerebral infarctions, She began to suffer from intermittent diarrhea in April 1999, Serological examination showed hypoproteinemia, which indicated that she had protein-losing enteropathy, By July 1999, she had undergone colonoscopic examination four times, Biopsy specimens taken during the fourth colonoscopy revealed collagenous colitis, As the patient had been taking aspirin for 6 years, she was diagnosed as having NSAID-associated colitis with a histology of collagenous colitis. When she stopped taking aspirin, the diarrhea ceased. Three months later, the patient underwent a fifth colonoscopy, A histological examination of the biopsyspecimen revealed that the collagen band had vanished. NSAID-associated colitis sometimes shows collagenous colitis histologically and is cured by withdrawing the drug. It is important to differentiate NSAID-associated colitis, even if it shows a histology of collagenous colitis, from collagenous colitis as the two diseases differ in etiology and therapy.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/09/20 alle ore 16:57:40